Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0353298

author
Segal, Graeme
title
Categories and cohomology theories
year
1974
journal
Topology. An International Journal of Mathematics
volume
13
pages
293–312
url
https://doi-org.ezp-prod1.hul.harvard.edu/10.1016/0040-9383(74)90022-6
MathSciNet
MR0353298
DOI
doi:0353298

@article{MR0353298,
    AUTHOR = "Segal, Graeme",
    TITLE = "Categories and cohomology theories",
    JOURNAL = "Topology",
    FJOURNAL = "Topology. An International Journal of Mathematics",
    VOLUME = "13",
    YEAR = "1974",
    PAGES = "293--312",
    ISSN = "0040-9383",
    MRCLASS = "55B20",
    MRNUMBER = "0353298",
    MRREVIEWER = "J. P. May",
    DOI = "10.1016/0040-9383(74)90022-6",
    URL = "https://doi-org.ezp-prod1.hul.harvard.edu/10.1016/0040-9383(74)90022-6"
}

      

This item is referenced in 2 tags:

  • in Subsection 2.4.3: The Homotopy Coherent Nerve
  • in Remark 2.4.3.3